
IBUPROFEN ADGC Fieber u.Schmerzsaft Kinder 40mg/ml 100 ml *
- PZN:
- 19149874
- Einheit:
- 100 ml
- Anbieter:
- Zentiva Pharma GmbH
- Packungsgröße:
- 100 ml
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 7,49 €¹
- Grundpreis:
- ( 74,90 € pro 1 l )
IBUPROFEN ADGC Fieber u.Schmerzsaft Kinder 40mg/ml 100 ml *
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Wirkstoff
- Ibuprofen